MAUDE Adverse Event Report: NeoTract, Inc. UroLift UL2 ATC Implant Cartridge; IMPLANTABLE TRANSPROSTATIC TIS

NeoTract, Inc. UroLift UL2 ATC Implant Cartridge; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2ATC-C
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
UroLift UL2 ATC Implant Cartridge
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NeoTract, Inc.
pleasanton
Manufacturer (Section G)
NeoTract, Inc.
4155 hopyard road
pleasanton 94588
CA   94588
Manufacturer Contact
tatiana kosterina
3015 carrington mill blvd
morrisville 27560
MDR Report Key50690138
Report Number3015181082-2026-00078
Device Sequence Number13175355
Product Code PEW
UDI-Device Identifier10814932020459
UDI-Public(01)10814932020459(11)260129(17)280129(10)73A2601041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUL2ATC-C
Device Lot Number73A2601041
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale